Hey there, bruv. If I have to be perfectly honest with you, avoiding vitamins sounds like a really bad idea to me. Avoiding vitamins means that you would have to inevitably avoid certain foods. This means that you will have a poor diet and eventually you will cause more damage that it's already done.
I've experienced a very HEAVY hair shedding for a week after drinking kale shakes daily for a period of 2-3 weeks. Kale has very HIGH amount of vitamin A in it. It could be a sheer coincidence, but that experienced has convinced me to at least stay away from vitamin A rich foods.
In terms of other fat soluble vitamins (D, E, K), I actually take 2000IU of vitamin D3 daily for energy and mood. Vitamin D deficiency is quite common for people who do not get a lot of sun light. I eat a lot of nuts which are vitamin E rich and plus most of population are not vitamin E deficient. Pretty much same story with vitamin K. I also take biotin supplement but not even sure if that does anything at this point.
Without going into specifics, fat soluble vitamin levels affect each other in our bodies, so I just threw out an blanketed statement about the vitamins. It wasn't a very well thought out statement, so I do take it back. I was bit traumatized by the heavy shed after introducing kale to my diet. Plus, I am a healthcare professional, so no need to consult a doctor here. =P
It's been about 3 years since my accutane course. My hair count and density is about 70% of what it used to be and it doesn't seem to be improving but it doesn't seem to be getting worse either. My hair is thinned in ALL areas of my body except for my nose hair. (What a twisted joke). Definitely a case of chronic telogen effluvium.
I just saw your pictures and you are one GORGEOUS lady. I do see that your hair has gotten thinner and brittle but you're still far more prettier than your average girl on the street. It is a damn shame that your hair volume/density has decreased at young age but I bet you that no one you meet will ever think your hair looks ugly or weird.
You sound very distressed and I would recommend some counseling therapy or even low dose SSRIs for a while if you think the stress/depression is keeping you from being functional and enjoying life. Best wishes.